Request file

Review/Citation:  Kąkol, Jerzy, Leiderman, A. G., Morris, S. A. Nonseparable closed vector subspaces of separable topological vector spaces. Monatshefte für Mathematik. 2017, 182(1), 39-47. ISSN 0026-9255

Requested document:  Kakol8.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Kakol8.pdf
Captcha
Here. *